Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Geometric Mechanics cover

Volume 01, Issue 03 (September 2024)

No Access
Geometry of infinite dimensional Cartan developments
  • Pages:179–195

https://doi.org/10.1142/S2972458924500072

No Access
The elliptope and bounds in the rotational dynamics of rigid bodies
  • Pages:197–208

https://doi.org/10.1142/S2972458924500084

No Access
Coisotropic reduction in multisymplectic geometry
  • Pages:209–244

https://doi.org/10.1142/S2972458924500096